Alert archive / Wisconsin / Snow Advisories in 2005
Snow Advisory 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this snow advisory at Nov 25, 2005, 11:21 AM CST for 20 counties in Wisconsin. It took effect at Nov 25, 2005, 12:00 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2005, 11:21 AM CST (17:21 UTC)
- In effect from
- Nov 25, 2005, 12:00 PM CST
- Expired
- Nov 25, 2005, 9:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMKX 251721 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1121 AM CST FRI NOV 25 2005 ...SNOW ON THE WAY FOR THIS AFTERNOON AND EVENING... .A CLIPPER SYSTEM HEADING SOUTHEAST INTO THE MIDWEST WILL CAUSE SNOW TO DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON. AS THE SYSTEM PASSES TO THE SOUTHEAST...SNOW WILL RAPIDLY DIMINISH THIS EVENING. WIZ056-057-062-063-067-068-260100- /O.NEW.KMKX.SN.Y.0001.051125T1800Z-051126T0100Z/ SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...DARLINGTON...MONROE 1121 AM CST FRI NOV 25 2005 ...SNOW ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. SNOW WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH EARLY EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY SOUTH OF A LINE FROM THE WISCONSIN DELLS TO COLUMBUS BY EARLY THIS EVENING. NORTH OF THIS LINE...1 TO 3 INCHES ARE EXPECTED. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ058>060-064>066-069>072-260130- /O.NEW.KMKX.SN.Y.0001.051125T2000Z-051126T0300Z/ DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND... PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 1121 AM CST FRI NOV 25 2005 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH EARLY EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY SOUTH OF A LINE FROM THE BEAVER DAM TO PORT WASHINGTON BY EARLY THIS EVENING. NORTH OF THIS LINE...1 TO 3 INCHES ARE EXPECTED. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ EISE/BORGHOFF
5 follow-up statements
000 WWUS43 KMKX 252104 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CST FRI NOV 25 2005 ...SNOW FALLING WITH 1 TO 2 INCHES REPORTED AS OF 300 PM CST... .A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON AND EVENING. AS THE SYSTEM MOVES INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM SOUTHWEST TO NORTHEAST. WIZ046-047-051-052-260300- /O.EXA.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN 304 PM CST FRI NOV 25 2005 ...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ056-057-063-064-069-070-260200- /O.EXT.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ SAUK-COLUMBIA-DANE-JEFFERSON-ROCK-WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... MADISON...JEFFERSON...LAKE MILLS...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 304 PM CST FRI NOV 25 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ062-067-068-260000- /O.EXT.KMKX.SN.Y.0001.000000T0000Z-051126T0000Z/ IOWA-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON...MONROE 304 PM CST FRI NOV 25 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THIS AFTERNOON. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ071-072-260200- /O.EXT.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 304 PM CST FRI NOV 25 2005 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ058>060-065-066-260300- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/ DODGE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE 304 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ EISE/BORGHOFF
000 WWUS43 KMKX 252251 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 451 PM CST FRI NOV 25 2005 ...SNOW FALLING WITH UP TO 2.5 INCHES REPORTED AS OF 445 PM CST... .A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM SOUTHWEST TO NORTHEAST. WIZ062-067-068-260000- /O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0000Z/ IOWA-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON...MONROE 451 PM CST FRI NOV 25 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY. $$ WIZ056-057-063-064-069-070-260200- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ SAUK-COLUMBIA-DANE-JEFFERSON-ROCK-WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... MADISON...JEFFERSON...LAKE MILLS...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 451 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ046-047-051-052-058>060-065-066-260300- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE 451 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ071-072-260200- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 451 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$
000 WWUS43 KMKX 260033 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 633 PM CST FRI NOV 25 2005 ...SNOW FALLING WITH UP TO 5.5 INCHES REPORTED AS OF 630 PM CST... .A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM SOUTHWEST TO NORTHEAST. WIZ056-063-064-069-070-260145- /O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ SAUK-DANE-JEFFERSON-ROCK-WALWORTH- INCLUDING THE CITIES OF...BARABOO...MADISON...JEFFERSON... LAKE MILLS...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY. $$ WIZ057-260200- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ COLUMBIA- INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ046-047-051-052-058>060-065-066-260300- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ071-072-260200- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ TZ
000 WWUS43 KMKX 260034 CCA WSWMKX URGENT - WINTER WEATHER MESSAGE...CORRECTION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 633 PM CST FRI NOV 25 2005 ...SNOW FALLING WITH UP TO 3.5 INCHES REPORTED AS OF 630 PM CST... .A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM SOUTHWEST TO NORTHEAST. WIZ056-063-064-069-070-260145- /O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ SAUK-DANE-JEFFERSON-ROCK-WALWORTH- INCLUDING THE CITIES OF...BARABOO...MADISON...JEFFERSON... LAKE MILLS...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY. $$ WIZ057-260200- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ COLUMBIA- INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ046-047-051-052-058>060-065-066-260300- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ WIZ071-072-260200- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ RACINE-KENOSHA- INCLUDING THE CITIES OF...RACINE...KENOSHA 633 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$ TZ
000 WWUS43 KMKX 260150 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 750 PM CST FRI NOV 25 2005 ...SNOW FALLING WITH UP TO 3.5 INCHES REPORTED AS OF 745 PM CST... .A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM SOUTHWEST TO NORTHEAST. WIZ057-071-072-260300- /O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/ COLUMBIA-RACINE-KENOSHA- INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS...RACINE... KENOSHA 750 PM CST FRI NOV 25 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SNOW ADVISORY. $$ WIZ046-047-051-052-058>060-065-066-260300- /O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON- OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA... BROOKFIELD...MILWAUKEE 750 PM CST FRI NOV 25 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY. SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this snow advisory went out at Nov 25, 3:59 AM CST, 7 hours 22 minutes earlier.
Area forecast discussion, Nov 25, 3:59 AM CST, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 AM CST FRI NOV 25 2005 .DISCUSSION...FORECAST FOCUS ON SNOW TIMING AND AMOUNTS TODAY AND TONIGHT...THEN WARM UP OVER THE WEEKEND. BAND OF ISENTROPICALLY PRODUCED SNOW STREAMING ALONG WITH FORECASTED BEST LIFT ON 285K SURFACE. MANY 1 TO 2SM VSBYS IN ERN DAKOTAS AND WRN MN. BULLSEYE OF BEST LIFT SLIDES THRU SW WI INTO NRN IL...BUT LOWEST COND PRES DEFICITS MOVE ACROSS SRN WI. WITH FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE OVERLAYING EACH OTHER IN BOTH THE 1000-850 MB AND 850-700 MB LAYERS AND MIXING RATIOS AVG 2 TO 2.5 G/KG THRU THE PERIOD. WILL BALANCE SNOW AMOUNTS BETWEEN FORCING AND THE FASTER MOTION OF COND PRES DEFICITS THRU CWA...WITH MAX OF 1 TO 3 INCHES IN SW CWA...WITH THE SNOW BEGINNING THERE AROUND MID MORNING...AND AROUND 1 INCH IN THE NE CWA WITH THE SNOW ENDING MOST AREAS BY MIDNIGHT...WITH SOME LINGERING FLURRIES POSSIBLE. 850 MB BAROCLINIC ZONE LIFTS OVER SRN WI TONIGHT AND REACHES NRN WI BY SAT NIGHT. DEVELOPING SFC STATIONARY/WRM FNT LAYS ACROSS SRN WI SATURDAY AS LOW BEGINS TO DEVELOP IN PLAINS...AND LIFTS INTO CENTRAL WI SUN AHEAD OF LOW. TEMPS TO REBOUND INTO THE MID/UPR 30S SAT THEN THE 40S SUNDAY AS SRLY FLOW STRENGTHENS. CWA STAYS ON WARM SIDE OF SYSTEM...WITH RAIN EXPECTED SUNDAY INTO MONDAY. GFS IS SLOWING PASSAGE OF LOW...WITH MID LVL TROF AXIS NOT CLEARING CWA UNTIL TUE AFTERNOON. DRY PUNCH WITH OCCLUSION TO BRING PCPN TO A STOP MON AFTERNOON...THEN WRAP-AROUND PCPN TO MIX AND THEN TURN TO ALL SNOW MON NIGHT INTO TUE. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 09/09
Hazardous weather outlook, Nov 25, 3:43 AM CST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CST FRI NOV 25 2005 WIZ046-047-051-052-056>060-062>072-261042- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 343 AM CST FRI NOV 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW IS LIKELY TODAY...MAINLY IN THE AFTERNOON...WITH 1 TO 3 INCHES OF ACCUMULATION POSSIBLE SOUTHWEST OF MADISON...AND AROUND 1 INCH TO THE NORTHEAST OF MADISON. ROADS MAY BECOME SLIPPERY. THE SNOW WILL END BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF RAIN MIXING WITH AND CHANGING TO LIGHT SNOW MONDAY NIGHT. A CHANCE OF SNOW WILL LINGER IN THE FORECAST FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LMZ643>646-665-261042- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 343 AM CST FRI NOV 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES MAY BE NEEDED MONDAY THROUGH MONDAY NIGHT. DAVIS
Nearby
Snow Advisories in Wisconsin, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.